Untuk pengajar: gratis untuk dicetak, disalin, dan dipakai di kelas. Setiap lembar kerja baru punya nilai baru dan kunci jawabannya sendiri. Tautan ke ExamProblems di halaman mata kuliah Anda sangat kami hargai.
Nama: ____________________ Tanggal: ____________
1.Mudah
What is the first-line treatment for anaphylaxis in a child?
AAn inhaled corticosteroid via a spacer
BIM adrenaline (epinephrine)
COral paracetamol (acetaminophen)
DAn oral antihistamine
2.Mudah
What is the Ortolani test used to detect in a newborn?
ADevelopmental dysplasia of the hip
BHearing loss
CCongenital heart disease
DClubfoot (talipes)
3.Mudah
Which five signs make up the Apgar score?
AHeart rate, blood pressure, temperature, weight and colour
BHeart rate, breathing effort, muscle tone, reflex response and colour
COxygen saturation, temperature, reflexes, weight and feeding
DBreathing rate, blood glucose, length, muscle tone and cry
4.Sedang
A toddler with hand, foot and mouth disease refuses to drink because of painful mouth sores. What is the priority?
APreventing dehydration
BTreating the rash with steroid cream
CPreventing hair loss
DStarting antibiotics
5.Sedang
What is "assent" in children's care?
AA form that lets the hospital treat any child without parental consent
BThe legal consent signed by the parent for surgery
CThe doctor's decision about which treatment is best
DThe child's agreement to care, sought alongside the parents' consent
6.Sedang
How is urine output measured in an infant wearing nappies?
ASqueeze the nappy out into a measuring jug and read the volume
BEstimate it from how heavy the nappy feels in the hand
CCount only the number of nappy changes in each shift
DWeigh the wet nappy and subtract the dry weight; 1 g is about 1 mL
7.Sulit
A 7-year-old has had morning headaches and vomiting for several weeks, now with clumsiness. What should the nurse suspect?
AViral gastroenteritis
BA need for new glasses because of eye strain
CMigraine caused by stress at school
DA brain tumour with raised intracranial pressure
8.Sulit
A 14-year-old took a large overdose of paracetamol (acetaminophen) 4 hours ago and says she feels fine. What should the nurse understand?
ATreatment is only useful if started within 30 minutes, so it is now too late to help
BSince she feels well, the overdose was too small to be harmful
CParacetamol is not toxic, so she only needs a psychiatric assessment
DLiver damage develops over days, so urgent acetylcysteine may still be needed
Kunci jawaban
1. B · IM adrenaline (epinephrine)
2. A · Developmental dysplasia of the hip
3. B · Heart rate, breathing effort, muscle tone, reflex response and colour
4. A · Preventing dehydration
5. D · The child's agreement to care, sought alongside the parents' consent
6. D · Weigh the wet nappy and subtract the dry weight; 1 g is about 1 mL
7. D · A brain tumour with raised intracranial pressure
8. D · Liver damage develops over days, so urgent acetylcysteine may still be needed
Penyelesaian lengkap langkah demi langkah: latih topik ini di examproblems.com.